Advertisement

Ukrainian Mathematical Journal

, Volume 31, Issue 2, pp 128–132 | Cite as

Justification of an averaging scheme for systems of standard form on a finite interval

  • V. A. Plotnikov
  • A. T. Yarovoi
Article

Keywords

Standard Form Finite Interval Average Scheme 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. G. Zadorozhnyi, “An extension of the range of applicability of the averaging method,” in: First Turkmen Republic Conference of Mathematicians on Differential Equations [in Russian] (1972), pp. 61–63.Google Scholar
  2. 2.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1974).Google Scholar
  3. 3.
    Yu. A. Mitropol'skii, The Averaging Method in Nonlinear Mechanics [in Russian], Naukova Dumka, Kiev (1971).Google Scholar
  4. 4.
    A. N. Filat'ov, Asymptotic Methods in the Theory of Differential and Integrodifferential Equations [in Russian], Fan, Tashkent (1974).Google Scholar
  5. 5.
    A. N. Filatov, “On partial averaging in systems of ordinary differential equations,” Differents. Uravn.,6, No. 6, 1118–1120 (1970).Google Scholar
  6. 6.
    L. V. Sharova, “On a method of partial averaging in differential equations,” Differents. Uravn.,10, No. 6, 1074–1077 (1974).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. A. Plotnikov
    • 1
  • A. T. Yarovoi
    • 1
  1. 1.Odessa State UniversityUSSR

Personalised recommendations